# SDR HNAA2009102700319

- Difficulty date: October 21, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N331EX
- Make and model: Dhav DHC8102
- Aircraft serial: 279
- Aircraft time: 36,662 hours, 41,514 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKE OFF ROLL.  CYCLED PARK BRAKE HANDLE SEVERAL TIMES, OPERATIONAL CHECKED NORMAL. RECONFIGURED AIRCRAFT FOR TAKE OFF NORMAL AT THIS TIME
